I have had the Implanon implant for 7 months. Starting last month I began spotting every day. I contacted my doctor who gave me Estradiol 2mg pills for 14 days. He said that it would stop the spotting. I stopped spotting for 3 days and then started right back up again. I have one more Estradiol pill left. I have an appointment with him Tuesday to see how I am doing.
Obviously the bleeding hasn't stopped and as far as I know there is nothing else they can give me to stop the spotting. I am going to ask to have the Implanon removed if that is the case.
My question is what is a good birth control? I have only ever been on the mini pill when breastfeeding, Implanon, and about 2 weeks of Lo Loestrin Fe which made me moody and very bloated.
I need something that has little side effects and is good for women who were diagnosed with PCOS.
Hi! If you were my patient, I would encourage you to consider an IUD for birth control. The Mirena can be a very convenient and effective method. If you want a regular cycle though, oral contraceptives are probably your best bet. You probably need to give then a fair try (two to three MONTHS) if you are going to use them. There will be some type of side effect with each method, so, you will have to consider which is going to be most tolerable for you. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.